Solvable models of Bose-Einstein condensates: A new algebraic Bethe ansatz scheme

TitleSolvable models of Bose-Einstein condensates: A new algebraic Bethe ansatz scheme
Publication TypeJournal Article
Year of Publication2003
AuthorsZhou, H. Q., Links J., Gould M. D., and McKenzie Ross H.
JournalJournal Of Mathematical Physics
Volume44
Issue10
Pagination4690–4701
AbstractA new algebraic Bethe ansatz scheme is proposed to diagonalize classes of integrable models relevant to the description of Bose-Einstein condensation in dilute alkali gases. This is achieved by introducing the notion of Z-graded representations of the Yang-Baxter algebra. (C) 2003 American Institute of Physics.
DOI10.1063/1.1605495